American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. II. Theor. Probability and Math. Statist.
Abstract, references, and article information
View Article: PDF

[2] J. Dhaene, A. Kukush and D. Linders. The multivariate Black \& Scholes market: conditions for completeness and no-arbitrage. Theor. Probability and Math. Statist.
Abstract, references, and article information
View Article: PDF

[3] A. Yu. Veretennikov and A. M. Kulik. Diffusion approximation of systems with weakly ergodic Markov perturbations. I. Theor. Probability and Math. Statist. 87 (2013) 13-29.
Abstract, references, and article information
View Article: PDF

[4] L. J. S. Allen and E. J. Allen. Deterministic and Stochastic SIR Epidemic Models with Power Function Transmission and Recovery Rates. Contemporary Mathematics 618 (2014) 1-15.
Book volume table of contents
View Article: PDF

[5] Jianhai Bao and Chenggui Yuan. Convergence rate of EM scheme for SDDEs. Proc. Amer. Math. Soc. 141 (2013) 3231-3243.
Abstract, references, and article information
View Article: PDF

[6] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information
View Article: PDF

[7] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information
View Article: PDF

[8] A. Yu. Veretennikov and A. M. Kulik. Extended Poisson equation for weakly ergodic Markov processes. Theor. Probability and Math. Statist. 85 (2012) 23-39.
Abstract, references, and article information
View Article: PDF

[9] Jing Chen and Zhijian Wu. Critical path for an optimal hedging strategy. Contemporary Mathematics 586 (2013) 117-124.
Book volume table of contents
View Article: PDF

[10] Yu. S. Mishura, S. V. Posashkova and S. V. Posashkov. Continuous dependence of solutions of stochastic differential equations driven by standard and fractional Brownian motion on a parameter. Theor. Probability and Math. Statist. 83 (2011) 111-126.
Abstract, references, and article information
View Article: PDF

[11] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148.
Abstract, references, and article information
View Article: PDF

[12] Yuzuru Inahama. A moment estimate of the derivative process in rough path theory. Proc. Amer. Math. Soc. 140 (2012) 2183-2191.
Abstract, references, and article information
View Article: PDF

[13] Yu. S. Mishura and A. V. Shvaĭ. An estimate of the rate of convergence of an approximating scheme applied to a stochastic differential equation with an additional parameter. Theor. Probability and Math. Statist. 82 (2011) 75-85.
Abstract, references, and article information
View Article: PDF

[14] K. V. Ral’chenko. Approximation of multifractional Brownian motion by absolutely continuous processes. Theor. Probability and Math. Statist. 82 (2011) 115-127. MR 2790487.
Abstract, references, and article information
View Article: PDF

[15] V. P. Zubchenko. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures. Theor. Probability and Math. Statist. 82 (2011) 11-26.
Abstract, references, and article information
View Article: PDF

[16] N. Abourashchi and A. Yu. Veretennikov. On exponential bounds for mixing and the rate of convergence for Student processes. Theor. Probability and Math. Statist. 81 (2010) 1-13. MR 2667305.
Abstract, references, and article information
View Article: PDF

[17] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information
View Article: PDF

[18] V. P. Zubchenko and Yu. S. Mishura. Existence and uniqueness of solutions of stochastic differential equations with non-Lipschitz diffusion and Poisson measure. Theor. Probability and Math. Statist. 80 (2010) 47-59. MR 2541951.
Abstract, references, and article information
View Article: PDF

[19] Oleksiy Ignatyev and V. Mandrekar. Barbashin-Krasovskii theorem for stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 4123-4128. MR 2679634.
Abstract, references, and article information
View Article: PDF

[20] E. I. Kasyts'ka and P. S. Knopov. Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion. Theor. Probability and Math. Statist. 79 (2009) 73-81. MR 2494536.
Abstract, references, and article information
View Article: PDF

[21] S. V. Bodnarchuk and O. M. Kulyk. Conditions for the existence and smoothness of the distribution density of the Ornstein-Uhlenbeck process with Lévy noise. Theor. Probability and Math. Statist. 79 (2009) 23-38.
Abstract, references, and article information
View Article: PDF

[22] Yu. S. Mishura, S. V. Posashkova and G. M. Shevchenko. Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion. Theor. Probability and Math. Statist. 79 (2009) 117-126. MR 2494541.
Abstract, references, and article information
View Article: PDF

[23] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information
View Article: PDF

[24] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information
View Article: PDF

[25] Xiaopeng Chen, Jinqiao Duan and Xinchu Fu. A sufficient condition for bifurcation in random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 965-973. MR 2566563.
Abstract, references, and article information
View Article: PDF

[26] Jiongmin Yong. Forward-backward stochastic differential equations with mixed initial-terminal conditions. Trans. Amer. Math. Soc. 362 (2010) 1047-1096. MR 2551515.
Abstract, references, and article information
View Article: PDF

[27] G. L. Kulinich and A. V. Yershov. Convergence of a sequence of Markov chains to a diffusion type process. Theor. Probability and Math. Statist. 78 (2009) 115-131. MR 2446853.
Abstract, references, and article information
View Article: PDF

[28] Georgiĭ Shevchenko. A generalization of Mil'shtein's theorem for stochastic differential equations. Theor. Probability and Math. Statist. 78 (2009) 191-199. MR 2446859.
Abstract, references, and article information
View Article: PDF

[29] Thomas Cass, Peter Friz and Nicolas Victoir. Non-degeneracy of Wiener functionals arising from rough differential equations. Trans. Amer. Math. Soc. 361 (2009) 3359-3371. MR 2485431.
Abstract, references, and article information
View Article: PDF

[30] Yaozhong Hu and David Nualart. Rough path analysis via fractional calculus. Trans. Amer. Math. Soc. 361 (2009) 2689-2718. MR 2471936.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4